# SDR SWAA2024091016469

- Difficulty date: July 24, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.700 INCH. APPROX. 2024-455299<[01] TOOL USED IN STEP 5 AND 6 : EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[02] PERFORMED REPAIR ON BETWEEN STATION 184.70 RIB TO STATION 203.10 RIB AND BETWEEN 13 INCH FROM FRONT SPAR TO 24 INCH FROM FRONT SPAR I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11; SEE INDIVIDUALS SIGN-OFF BELOWPERFORMED REPAIR ON LOWER SKIN PANEL BETWEEN STATION 184.70 RIB TO STATION 203.10 RIB AND BETWEEN 13 INCH FROM FRONT SPAR TO 24 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11; THIS REPAIR COMPLY WITH AERODYNAMIC LIMITS AND ELEVATOR POWER OFF FLIGHT TEST IS NOT NECESSARY; SEE INDIVIDUAL SIGN-OFF BELOW
